# SDR CA111128003

- Difficulty date: October 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,816 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) OIL LEAKING FROM ENGINE DRIVEN FUEL PUMP.  FUEL PUMP REPLACED.
